Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Diabetic, on blisto 1 mf, metamorfin, ganument. Exercising regularly. Am I on the right track?

Sir, For the last 1year I am using blisto 1mf in the morning and metamorfin 850mg, ganumet 50/500mg in the night. Along this I am doing walking & controlling diet . For the last year when ever I take blood sugar test Fastng the reading 90 to 110 and post lunch the reading is between 130 to 140. Request you tell me is I am controlling diabiaties properly
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM.
the blood sugar levels you mentioned are quite satisfactory for a patient having diabetes patient.
It indicates a good control.
Next time when you go for check up do a HbA1c test which will give more information about the blood sugar control.
So, you are on right track and controlling your diabetes properly.
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor